MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO Ø56 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO Ø56 MM
Model Number 01.26.45.0056
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 2 months from primary the patient undergone revision surgery due to infection that has grown in the implant area.Area of interest showed pus and high cellular activity.Surgeon suspects that an infection has migrated to the implant area from somewhere else.All implants were revised and antibiotic spacer was implanted; surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12-may-2025 lot 2312670: (b)(4) items manufactured and released on 11-10-2023.Expiration date: 2028-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved.Batch review performed on 12-may-2025.Mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2346008: (b)(4) items manufactured and released on 13-12-2023.Expiration date: 2028-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Quadra-h 01.12.035 cementless, ha coated lat stem size 5 (k082792) lot 174069a: (b)(4) items manufactured and released on 26-01-2023.Expiration date: 2028-01-10.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.(lot 174069 (b)(4) items manufactured and released on 03-11-2017.All items have been sold with no similar reported event during the period of review.) liner not marketed in the usa: mectacer 01.29.414 mectacer insert biolox delta xlw18 dia.36/48g lot 2347196: (b)(4) items manufactured and released on 09-01-2024.Expiration date: 2028-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation performed by r&d department: acetabular implant: from the images, it is notable that the liner is still inside the shell; both the devices are shown just explanted, so covered with blood and some soft tissue (in the external surface of shell); no particular signs are visible, so it was not possible to determine the root cause of the event.Femural implant:looking at the images attached to the complaint it is visible the explanted stem covered by patient blood.Some white spots are visible on the stem body part but it is not clear if they are bone or ha residuals.Some signs and scratches are visible on the neck part probably due to revision surgery.It is not possible to define the root cause of reported complaint.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO Ø56 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22084241
Report Number3005180920-2025-00485
Device Sequence Number12729285
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.0056
Device Lot Number2312670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight120 KG
Patient RaceWhite